# SDR UALA2009102303306

- Difficulty date: October 23, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 39,511 hours, 11,030 cycles
- Engine: Pwa PW4056
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 20224806U1
- Part serial: 44
- Condition: Inoperative
- Location: Outflow Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURE SELECTOR PANEL MANUAL MODE FAILED TEST.  REPLACED CABIN PRESSURE OUTFLOW VALVE ACTUATOR.  OPS CHECKED NORMAL.
